question-icon

Suggest Dosage For Telpres

default
Posted on Thu, 10 May 2018
Question: Hi sir,

my father 63 had a heart bypass surgery one year ago, he is fine but he has suddenly giddiness and felt down,. we met doctor and he took Ecg and BP everything is fine. after one month again he had giddiness and felt down then again met our nearest doctor and again he take Ecg and BP everything is fine but the heart beat is low as 48. and he suggested to set machine to my father chest and kept for 24 hours recorded and found that heart beat min 40 and XXXXXXX 85, then doctor said it's no so bad we will use some medicine to improve the heart beat., after using this medicine 2 months is fine some time he is also getting some Little bit giddiness but didn't felt down, when we check with doctor Ecg is fine but BP is 70/110 and heart beat 48, doctor suggested take the half of the BP tablet instead of full, and he gave medicine Orcibest for improve heart beat. can we take half BP tablet(Telpress 40mg) or can take full tablet and also doctor suggested Pace maker for improve heart beat.

please suggest, I am attaching the medicines which we are using
doctor
Answered by Dr. Raju A.T (1 hour later)
Brief Answer:
Reduce the dosage of BP meds

Detailed Answer:
Hi,

Thanks for your query.

I would suggest you to check his BP on three different days along with his pulse rate.
I would like to see the correlation between his BP and the pulse rate, based on which I could recommend to reduce the dosage of BP medication.

Pacemaker is always a solution but not the best. Lets try to manage his heart rate and rythm with medications.

Waiting for your response,
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
default
Follow up: Dr. Raju A.T (22 minutes later)
Hi sir,

thank you for your suggestion , please let us know what could be the reason to get suddenly giddiness and how to prevent this, also please let me know Best medication for improve the heart beat , now doctor suggested to use Orcibest.

also please suggest best hospital in XXXXXXX to take the treatment for this.
doctor
Answered by Dr. Raju A.T (31 hours later)
Brief Answer:
BP fluctuations

Detailed Answer:
HI,

Thanks for writing back.

Orchibest is good medication to improve or stabilize the heart rate.

The cause for giddiness could either be fluctuations in blood pressure or could be due to blockade in the carotid artery which supplies blood to brain.

You can consider apollo hospital XXXXXXX

Regards,



Above answer was peer-reviewed by : Dr. Raju A.T
doctor
default
Follow up: Dr. Raju A.T (1 hour later)
Hi sir

thank you for the update
we have noticed BP for last 3 days and s below
80/110,70/90and yesterday was 80/100 so still we need use the half tablet of BP regularly?

actually he drinking butter milk with limited. salt from last 2 days to improve the BP

just I want to know BP tablet will work as if BP is down then it bring to normal or if BP high it will bring down to normal?
doctor
Answered by Dr. Raju A.T (21 hours later)
Brief Answer:
Stop Telpress

Detailed Answer:
Hi,

Thanks for getting back.

Stop Tab Telpress, the reason for hid giddiness could be dropping BP. Stopping Telpress and supplementing him with salt can improve his condition.

Bp medications are given to reduce the BP, they do not have any BP rising effect.

Regards,
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Raju A.T (16 hours later)
thank you for your suggestion, we haven't used today the BP tablet and today the BP is 61/113 and the pulse rate is 58

I think the pulse rate is increasing, so can we check the BP on daily basis and take the BP tablet according ly. please suggest

thank you
doctor
Answered by Dr. Raju A.T (7 hours later)
Brief Answer:
Keep monitoring

Detailed Answer:
Hi,

It may take few days to week for the baseline BP to rise after stopping the tablet.

Keep monitoring the BP.

Hope, I answered your query.

Wish you good health.

Regards,
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
Answered by
Dr.
Dr. Raju A.T

General & Family Physician

Practicing since :2008

Answered : 4674 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Suggest Dosage For Telpres

Brief Answer: Reduce the dosage of BP meds Detailed Answer: Hi, Thanks for your query. I would suggest you to check his BP on three different days along with his pulse rate. I would like to see the correlation between his BP and the pulse rate, based on which I could recommend to reduce the dosage of BP medication. Pacemaker is always a solution but not the best. Lets try to manage his heart rate and rythm with medications. Waiting for your response,